# SDR ASAA2022101540315

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,410 hours, 10,944 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 896002002
- Condition: Failed Insp
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE DETECTION LOOP B WILL NOT TEST PROPERLY. GROUNDED - YES. REPLACED MW0326 HARNESS & INSTALLATION TEST GOOD B737-900 AMM 26-11-02.
